# SDR IPXA10560992

- Difficulty date: July 7, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Chafed
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 NR 3 SLAT LOWER SURFACE TE WEDGE CHAFED ABOVE INBD MAIN TRACK.  REPAIRED CHAFE NR 3 SLAT T/E WEDGE LOWER SURFACE IAW SRM51-70-10 REPAIR 4, SRM51-70-10-0G.
